Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 632687, 21 pages
http://dx.doi.org/10.5402/2011/632687
Research Article

Existence of Almost Periodic Solutions for a Class of Abstract Impulsive Differential Equations

1Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago de Chile (USACH), Casilla 307, Correo 2, Santiago, Chile
2Departamento de Matemática, Universidade Federal de Pernambuco, 50540-740 Recife, PE, Brazil

Received 27 January 2011; Accepted 1 March 2011

Academic Editors: E. Marusic-Paloka and A. L. Sasu

Copyright © 2011 Hernán R. Henríquez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hernán R. Henríquez, Bruno De Andrade, and Marcos Rabelo, “Existence of Almost Periodic Solutions for a Class of Abstract Impulsive Differential Equations,” ISRN Mathematical Analysis, vol. 2011, Article ID 632687, 21 pages, 2011. https://doi.org/10.5402/2011/632687.